Ravindran, Renuka and Prasad, Phoolan (1993) On an Infinite System of Compatibility Conditions Along a Shock Ray. In: Quarterly Journal of Mechanics and Applied Mathematics, 46 (1). pp. 131-140.
Qua_Jl_ Mechanics Appl Math-1993-RAVINDRAN-131-40.pdf - Published Version
Download (339Kb) | Preview
To study the position and strength of a shock discontinuity as it propagates into a medium at rest, an infinite system of compatibility conditions can be derived. Each of these involves derivatives of a single flow variable and is in the form of a transport equation along shock rays. For two-dimensional shock propagation, the first two compatibility conditions are derived in detail.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Oxford University Press.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||28 Jun 2006|
|Last Modified:||14 Sep 2016 07:28|
Actions (login required)